Using Bernoulli Equation to Solve Burger's Equation Saad N. AL-Azawi|Muna Saleh

Main Article Content

Baghdad Science Journal

Abstract

In this paper we find the exact solution of Burger's equation after reducing it to Bernoulli equation. We compare this solution with that given by Kaya where he used Adomian decomposition method, the solution given by chakrone where he used the Variation iteration method (VIM)and the solution given by Eq(5)in the paper of M. Javidi. We notice that our solution is better than their solutions.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Using Bernoulli Equation to Solve Burger’s Equation: Saad N. AL-Azawi|Muna Saleh . Baghdad Sci.J [Internet]. 2014Jun.1 [cited 2021Aug.4];11(2):202-6. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2621
Section
article